# SDR HALA0600564

- Difficulty date: July 22, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT SHEAR TIE CORRODED AT BS 742 BETWEEN STR 38R AND 39R.  FOUND SHEAR TIE AT BS 742 BETWEEN STR 38R & 39R TO BE OUT OF LIMITS, 100 PERCENT EXFOLIATED IAW SRM 53-00-07-12-25 SHEET 1.  REMOVED CLIP & SHEAR TIE FROM BS 742 STR 38R & 39R FWD CARGO IAW SRM 51-40-02-6-0.  FABRICATED NEW SHEAR TIE FROM 7075-T6.063, BOEING DWG 140T2102 MAT LOT 68987 AND HFAB53-ST-011 IAW SRM 51-30-01.  INSTALLED CLIPS & SHEAR TIE IAW SRM 51-40-02-06-0.
